# SDR ASOA2015070213219

- Difficulty date: June 3, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 30,362 hours, 27,767 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER WING PLANK HOLE, 510AB IN SEVERAL LOCATIONS.  COMPLIED WITH REO 601R-57-21-030, REV L, ROTO PEEN OF THE REPAIR SURFACE IAW SRM 51-24-11.  COMPLIED WITH EC/TC EO 600-57-81 C/W IAW REO 601R-57-21-030, REV L.
